# SDR UALA2013071805032

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 73,588 hours, 27,400 cycles
- Engine: Pwa PW2040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17910002
- Part serial: 2
- Condition: Scratched
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 FLIGHT COMPARTMENT WINDOW HAS SCRATCHES IN THE INNER PANE.   R & R ADJUSTED AND OPS CHECKED GOOD.
